BibTeX record journals/siamcomp/GottlobM18

download as .bib file

@article{DBLP:journals/siamcomp/GottlobM18,
  author    = {Georg Gottlob and
               Enrico Malizia},
  title     = {Achieving New Upper Bounds for the Hypergraph Duality Problem through
               Logic},
  journal   = {{SIAM} J. Comput.},
  volume    = {47},
  number    = {2},
  pages     = {456--492},
  year      = {2018},
  url       = {https://doi.org/10.1137/15M1027267},
  doi       = {10.1137/15M1027267},
  timestamp = {Sun, 02 Jun 2019 21:02:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/GottlobM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics